# SDR DALA2020062322498

- Difficulty date: June 20, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 83,939 hours, 21,310 cycles
- System (JASC): 2565 · Escape Slide
- Part: Line
- Condition: Unsecure
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R4 GREEN MOORING LINE LOOSE.  STOWED MOORING LINE IAW CMM 26-66-04. OPS CK GOOD. REMOVED SLIDE SAFETY PIN.
